# SDR SWAA2012112409883

- Difficulty date: November 24, 2012
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N289AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32673
- Aircraft time: 22,928 hours, 10,323 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: O-Ring
- Part number: 1021834
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AIR TURNBACK/INFLIGHT SHUTDOWN.  LEAVING BWI ENG NR 1 OIL QTY DECREASING.  RE-INSTALLED O-RING LEFT ENGINE PER AMM.  (SUBMITTED AS A SUPPLEMENTAL, COULD NOT FIND ORIGINAL)
